Addiction: Substance Abuse Community
Loratab withdrawal HELP
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Loratab withdrawal HELP

Hello, and thank you for having this forum. I seem to have the same questions everyone has. Same problem. I've been getting 7.5 loratabs for chronic pain. Been a few years, this past summer I had so much nerve pain in my teeth that I started eating these things non stop. Sad thing is they didn't even help the pain. I find now if I try to not take a pill or two when I get up, I can barely function. I have a full time job, the only income in a full house of people. I don't want to take these pills anymore. So my plan is to take a full week off work and spend it in bed most likely. But I HAVE to stop. What a horrible pill this is. So addicting. And easy to get. I live in a neighborhood where pain meds are available if you have the money to buy them off the streets. Which, no I don't. My job requires me to stay totally legal in this aspect. It's very easy for me to look around and see that somene else has a problem much worse than I do. God Bless them, and I will pray for them. But for now I have to worry about me. So I guess my question please is what will help with the WD ? I am going to buy amodium AD and I have a good supply of valuims. No I am not addicted to Valuims. Not my drug of choice so to speak. But I do have them. My plan was to take the week off work and get through this. I am scared I won't beable to do it. I have a new script of my tabs to fill today, or tomorrow. So I was thinking of cutting myself down as much as possible. Then going to the store and pick up Amodium . Get a case of water or Gatorade. A bucket. After a week of tapering my dosage, I will have 11 days to stay home and try to survive this. I went through this once with Valuims about 20 years ago. I  remember once they were out of my system I felt like a new person. I was no longer depressed. My memory came back. Life was great. I didnt' touch a valuim for 15 years. Sometimes I get a bit stressed and if I take a valuim it actually puts me to sleep, so a valuim addiction is not a concern for me. Back in the day, those things did what the loratabs are doing for me now. They used to give me that false sense that all was good with my life. Then after 10 years I started going into serious depressions, so I wanted to see if I was going crazy or if it was possible the valuims where doing it. I am grateful to say that it was the valuims. So now, a few years ago I had some knee surgery's, I have degenerated disks in my back and neck, so I was perscribed the loratabs. These pills were great at first. But now I am getting the same feelings I had when I had the problem with the valuims. They are also not so good on my stomach. I seem to have an upset stomach everyday, same time. I so need to get off these pills. I have to take more than perscribed to get through the day. Just to feel ok. As for the pain, if they work at all, sure isn't enough to be dependant on them like I am. I'd rather deal with the pain than this addiction. I do not want any other narcotic and swear once this is over I will NEVER take a controlled substance again, unless I am in a hospital setting. I truely believe that's where these things belong. Either there or someone who has a serious fatal something. Not just back and neck pain. It's just not woth it to me. I am so ashamed of myself for being so stupid "again". When a script says take 6 times a day, you don't have to take six times a day. Take as needed may have worked. But noooo, I have to over do everything. Not like I haven't been here before. Well thankyou for taking the time to read this. ANY advice would be so appreciated. PLEASEEEE ??? All I keep thinking about is packing up to go camping and not having to pack some stupid useless pills so I don't get sick. That's the dream I am aiming for. I KNOW I have to do this. Just please any advice would be sooo appreciated. I thank you, my friends thank you, my family thanks you. Hopefully soon I can actually give advice to someone who needs it. God Bless you all.
0%
 (0) 
HELP
0%
 (0) 
MORE HELP
0 Members voted
Related Discussions
4 Comments Post a Comment
Blank
1580085_tn?1400944438
hi and welcome,its good you want to get your life back, i think you have a good plan and a very good positive mindset and that is half the battle, withdrawals are hard but they are doable, your right to get some imodium (immodium), and to keep your fluid intake up.
also hot baths with epsom salts are a great help along with a little exercise,you may well have restless leg syndrom (syndrome) , you can get some restless leg stuff at walmart/walgreen, also eating bananas, and tonic water will help, its the quinine and potassium thats good for it, i know you wont go mad on the vallium , i am also addicted to benzos, but in recovery , and coming off those is not easy, so you have the strength to do this, keep posting, and let us know how your doing, i wish you well, god bless.   sudie
Blank
Avatar_f_tn
Thank you. It's funny, i'm still taking these darn pills and still feeling so depressed. It may be that i'm just impatient to get off them, knowing I have to wait a week to start this. Making a list and getting what I need. Exersise is so going to be the tough part. I'm lazy. I'll be on here when I start. This computer is in my bedroom. All will be ok I am sure of it. Has to be.

Thanks

Blank
401095_tn?1351395370
Good luck to u!
Exercise does help tho..I would feel "normal" while I was on the treadmill and for hours after.  It was hard to make myself do it tho as fatigue hit me hard...loss of motivation too.  I think knowing i would feel better afterwards helped me get up and go

hang tight and keep posting
Blank
1580085_tn?1400944438
you will be ok, i do think planning a detox is a big help, and you only have to do a bit of walking and get some fresh air for exercise,
the depression does seem to come with these pills,it messes with our seratonin levels, and it takes a while for our own levels to return to normal, knowing you will be free , can be a big help, wishing you all the best.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
2083449_tn?1381358308
Blank
Sonrissa
NV
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
3197167_tn?1348972206
Blank
clean_in_ks
KS
Avatar_f_tn
Blank
motye51
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN